Preprints  2004   (Return Main  E ong>)



 

Preprint #2004-001      

Title:   Distributions of Near-4-Regular Maps on the Plane and the Projective Plane

Author(s):  Han Ren, Yanpei Liu

DVI (0K)   PS (0K)   PDF (426K)                   (Date: Jan. 1, 2004) 


 

Preprint #2004-002      

Title:  Unique Embeddings for Graphs on Orientable Surfaces Permitting Short Noncontractible Cycles

Author(s):  Han Ren, Yanpei Liu

DVI (0K)   PS (0K)   PDF (456K)                   (Date: Jan. 7, 2004) 


 

Preprint #2004-003      

Title:  Quantum Group Structure Associated to the Quantum Affine Space

Author(s):  Naihong Hu

DVI (51K)   PS (365K)   PDF (206K)                   (Date: March 10, 2004) 

Paper info: To appear in Algebra Colloquium


 

Preprint #2004-004      

Title:  Universal Central Extensions of the Matrix Leibniz Superalgebra sl(m,n,A)

Author(s): Dong Liu,  Naihong Hu

DVI (70K)   PS (425K)   PDF (234K)                   (Date: March 10, 2004) 


 

Preprint #2004-005      

Title:  Vertex Representations for Toroidal Lie Algebra of Type G_2

Author(s):  Dong Liu, Naihong Hu

DVI (110K)   PS (488K)   PDF (243K)                   (Date: March 10, 2004) 


 

Preprint #2004-006      

Title:  Consecutive 2-Distant Colouring of Cayley Graphs on Abelian Groups

Author(s): Gerard J. Chang, Changhong L\"u, Sanming Zhou

DVI (0K)   PS (0K)   PDF (183K)                   (Date: March 10, 2004) 


 

Preprint #2004-007      

Title:  On complex surfaces with 5 or 6 semistable singular fibers over P^1

Author(s): Sheng-Li Tan, Yuping Tu, Alexis G. Zamora

DVI (0K)   PS (0K)   PDF (180K)                   (Date: May 3, 2004) 

Paper info: To appear in Math. Z. (2004)


Preprint #2004-008

Title:  Irreducible Representations for Virasoro_Toroidal Lie Algebras for All Types: In a Unified Form

Author(s):  Limeng Xia and Naihong Hu

DVI (114K)   PS (0K)   PDF (0K)                   (Date: Aug. 29, 2004) 

Paper info: To appear in Journal of Pure and Applied Algebra


Preprint #2004-009

Title:  Paring Problem of Generators in Affine Kac-Moody Lie Algebras

Author(s):  Limeng Xia and Lei LIN

DVI (0K)   PS (0K)   PDF (186K)                   (Date: Sept. 29, 2004) 

Paper info: To appear in Chinese Annals of Mathematics


Preprint #2004-010

Title:  On nilpotent Lie triple systems of maximal rank

Author(s):  Yiqian Shi, Daoji Meng

DVI (0K)   PS (0K)   PDF (210K)                   (Date: Nov. 8, 2004) 

Paper info: Submitted to Journal of Algebra


Preprint #2004-011

Title:  Lie triple systems associated with F[t,t^{-1}]

Author(s):  Yiqian Shi, Daoji Meng

DVI (0K)   PS (0K)   PDF (151K)                   (Date: Nov. 8, 2004) 

Paper info: To appear in Chinese Annals of Mathematics (B)


Preprint #2004-012     

Title:   A Criterion on the Semisimple Brauer Algebras

Author(s): Hebin Rui

DVI (0K)   PS (0K)   PDF (274K)                     (Date: Nov. 12, 2004)

Paper Info: To appear in  J. Comb. Theory, Series A.


Preprint #2004-013

Title:   Automorphism Groups of a Class of Solvable Complete Lie algebras

Author(s):  Xiaotang Bai,  Bin Ren

DVI (0K)   PS (0K)   PDF (143K)                     (Date: Nov. 15, 2004)


Preprint #2004-014

Title:   On geodetic number of graphs and digraphs

Author(s):  Changhong Lu

DVI (51K)   PS (0K)   PDF (165K)                     (Date: Nov. 25, 2004)


Preprint #2004-015

Title:   A three term theta function identity and its applications

Author(s):  Zhi-Guo Liu

DVI (86K)   PS (376K)   PDF (189K)                     (Date: Nov. 29, 2004)

Paper Info: To appear in Advances in Mathematics               


Preprint #2004-016

Title:   A theta function identity and its implications

Author(s):  Zhi-Guo Liu

DVI (51K)   PS (303K)   PDF (162K)                     (Date: Nov. 29, 2004)

Paper Info: Trans. Amer. Math. Soc. 357 (2005), 825-835.


Preprint #2004-017

Title:   A Short Note on Gage's Isoperimetric Inequality

Author(s):  Hong Lu, Shengliang Pan

DVI (0K)   PS (0K)   PDF (89K)                     (Date: Dec. 10, 2004)


Preprint #2004-018

Title:   The Christofel-Minkowski Problem III: Existence and Convexity of Admissible Solutions

Author(s):  Pengfei Guan, Xi-Nan Ma and Feng Zhou

DVI (100K)   PS (0K)   PDF (255K)                     (Date: Dec. 29, 2004)



Preprints  2004   (Return Main List of Preprints)